# SDR DBCA2018071300004

- Difficulty date: July 11, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N339SM
- Make and model: Beech 400BEECH
- Aircraft serial: RK458
- Aircraft time: 4,609 hours, 4,087 cycles
- Engine: Wilint FJ443A
- Engine time: 929 hours, 787 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Mixer
- Part number: 111000202
- Part serial: 252818
- Condition: Damaged
- Location: Zone 400
- Part time: 929 hours, 787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT AFTER FIRST LEG OF TRIP CREW NOTED A SECTION OF RIGHT ENGINE EXHAUST FLUME DAMAGED.  CONTACTED OFFSITE MAINTENANCE FOR SUPPORT.  CONTACTED ENGINE MANUFACTURER FOR REPAIR SCHEME. DRESSED OUT DAMAGE IN ACCORDANCE WITH SERVICE LETTER SL44-72-481.
